MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10011253
Medical Device Problem Codes Complete Blockage (1094); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded the following information was received by the initial reporter with the following verbatim.It was reported by customer that it is not drawing blood when attaching a vacutainer.The cap is loose/comes off when taking it out of the package.With the extension not drawing blood, they are having to stick the patient more than one for blood draws.Cap comes off easily and a patient bled out for an unknown period of time.
 
Event or Problem Description
Codes update.
 
Additional Manufacturer Narrative
No photo or sample was received for the customer's complaint of connection issues/ occlusion.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22214655
Report Number9616066-2025-01593
Device Sequence Number8601667
Product Code FPA
UDI-Device Identifier10885403233609
UDI-Public(01)10885403233609
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10011253
Device Lot Number25039306
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown